# SDR SWAA062067

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 62,629 hours, 49,207 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND KEEL BEAM WEB CORRODED AT BS 613 TO BS 634, BL 0.  REMOVED AND REPLACED WEB SECTION PER SRM.
